Tylenol Children’s Cold & Stuffy Nose Liquid (Bubble Gum Burst)

$10.99

Pack Size: 100 mL

Ingredients:
Each 5 mL contains acetaminophen 160 mg and pseudoephedrine 15 mg.

For the relief of stuffy nose, fever, aches and pains. For ages 6 to 11 years.